Please use this identifier to cite or link to this item:
Title: Maximally decimated paraunitary linear phase FIR filter bank design via iterative SVD approach
Author(s): Siu, Wan Chi 
Author(s): Ling, B. W.-K.
Tian, N.
Ho, C. Y.-F.
Teo, K.-L.
Dai, Q.
Issue Date: 2015
Publisher: IEEE
Journal: IEEE Transactions on Signal Processing 
Volume: 63
Issue: 2
Start page: 466
End page: 481
A necessary and sufficient condition for M-channel maximally decimated paraunitary FIR filter banks is derived when the lengths of all the filters are the same and they are integer multiples of M. Based on the derived condition, a family of this kind of filter banks is defined. These results are also applied to the corresponding linear phase filter banks. Then, the design of this type of filter banks with the linear phase property is formulated as two orthogonal Procrustes optimization problems. The analytical solution of each optimization problem is derived based on a singular value decomposition approach. Since no numerical optimization computer aided design tool is required for finding the analytical solution of each optimization problem, the computational power required for our proposed method is much lower than that for existing methods. Computer numerical simulation results show that our proposed method can obtain a design instantaneously.
DOI: 10.1109/TSP.2014.2371779
CIHE Affiliated Publication: No
Appears in Collections:CIS Publication

SFX Query Show full item record

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.